Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (11): 3923-3929    DOI: 10.1088/1674-1056/17/11/001
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Multi-symplectic method for generalized fifth-order KdV equation
Hu Wei-Penga, Deng Zi-Chenb
a School of Mechanics, Civil Engineering and Architecture, Northwestern Polytechnical University, Xi'an 710072, China; b School of Mechanics, Civil Engineering and Architecture, Northwestern Polytechnical University, Xi'an 710072, China;State Key Laboratory of Structural Analysis of Industrial Equipment, Dalian University of Technology, Dalian 116023, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn